# SDR ASOA2015062613183

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 33,252 hours, 30,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR HARD TO OPEN AND CLOSE.  FOUND PIN AT BOTTOM STEP OUT APPROXIMATELY 2".  PUSH IN PIN FLUSH WITH STEP.  PERFORMED OPS TEST ON PASSENGER DOOR IAW AMM 52-11-00.  OPS TEST GOOD.  NO FURTHER DEFECT NOTED AT THIS TIME.
